Alert archive / Mississippi / Flash Flood Warnings in 2018

Flash Flood Warning 11, NWS Jackson, MS

February 22, 20189 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 22, 2018, 7:39 AM CST for 9 counties in Mississippi. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2018, 7:39 AM CST (13:39 UTC)
Expired
Feb 22, 2018, 11:45 AM CST
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MS, Grenada County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Montgomery County, MS, Sunflower County, MS, Washington County, MS, Webster County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 9:32 AM CSTFLASH FLOODIndianola, MSA COUPLE HOMES HAVE BEEN FLOODED IN INDIANOLA AND SEVERAL ROADS HAVE BEEN CLOSED IN COUNTY DUE TO WATER COVERING ROADWAYS.
Feb 22, 9:35 AM CSTFLASH FLOODGreenwood, MSSEVERAL STREETS FLOODED IN GREENWOOD AND ITTA BENA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 113 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

520 
WGUS54 KJAN 221339
FFWJAN
MSC015-043-051-053-083-097-133-151-155-221745-
/O.NEW.KJAN.FF.W.0011.180222T1339Z-180222T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
739 AM CST THU FEB 22 2018

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southern Sunflower County in northwestern Mississippi...
  Northwestern Holmes County in central Mississippi...
  Carroll County in north central Mississippi...
  Grenada County in north central Mississippi...
  Leflore County in north central Mississippi...
  Southern Washington County in northwestern Mississippi...
  Northwestern Webster County in north central Mississippi...
  Montgomery County in north central Mississippi...
  Humphreys County in central Mississippi...

* Until 1145 AM CST

* At 738 AM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to 
  begin shortly. Four to five inches of rain has fallen and an 
  additional one to three inches of rain is possible.

* Some locations that will experience flooding include...
  Greenwood, Grenada, Indianola, Winona, Hollandale, Moorhead,
  Belzoni, Itta Bena, Thornton, Black Hawk, Leflore, Jefferson,
  Tchula, Sunflower, Inverness, Duck Hill, Isola, Sidon, North
  Carrollton and Gore Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3386 8951 3372 8951 3372 8924 3300 9030
      3301 9044 3292 9045 3292 9065 3310 9069
      3310 9091 3301 9092 3302 9116 3309 9117
      3381 9036 3381 9019 3370 9030 3369 9028
      3372 9014 3381 9014 3382 8993 3390 8990

$$

EC
1 follow-up statement
986 
WGUS74 KJAN 221547
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
947 AM CST THU FEB 22 2018

MSC015-043-051-053-083-097-133-151-155-221745-
/O.CON.KJAN.FF.W.0011.000000T0000Z-180222T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sunflower MS-Holmes MS-Carroll MS-Grenada MS-Leflore MS-
Washington MS-Webster MS-Montgomery MS-Humphreys MS-
947 AM CST THU FEB 22 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR
SOUTHERN SUNFLOWER...NORTHWESTERN HOLMES...CARROLL...GRENADA...
LEFLORE...SOUTHERN WASHINGTON...NORTHWESTERN WEBSTER...MONTGOMERY AND
HUMPHREYS COUNTIES...

At 940 AM CST, emergency management reported flash flooding in 
Grenada, Greenwood, Moorhead and Indianola. Over the western 
portions of the warned area, radar estimates of nearly 5 to 7 inches 
of rain have fallen, with some local observers reporting around or 
locally higher totals. Along the central and eastern portions of the 
warned area, radar estimates of nearly 2 to 4 inches of rain has 
fallen. Flash flooding is already occurring and will continue.

Some locations that will experience flooding include...
Greenwood, Grenada, Indianola, Winona, Hollandale, Moorhead, Belzoni,
Itta Bena, Thornton, Black Hawk, Leflore, Jefferson, Tchula,
Sunflower, Inverness, Duck Hill, Isola, Sidon, North Carrollton and
Gore Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3386 8951 3372 8951 3372 8924 3300 9030
      3301 9044 3292 9045 3292 9065 3310 9069
      3310 9091 3301 9092 3302 9116 3309 9117
      3381 9036 3381 9019 3370 9030 3369 9028
      3372 9014 3381 9014 3382 8993 3390 8990

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 22, 5:43 AM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Feb 22, 5:43 AM CST, 1 hour 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
543 AM CST Thu Feb 22 2018

...FLOODING CONTINUING IN THE DELTA THROUGH EARLY TODAY...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
BKN/OVC MVFR/IFR ceilings encompass the majority of the area this
morning. A band of SHRA/TSRA in association with a cold front
extends from NE Louisiana across SE Arkansas and NW Mississippi.
These showers will continue through the morning hours, then begin
to retreat back to the west later today. Brief IFR/MVFR visibility
reductions are possible in some of the +RA. Ceilings will improve
to VFR across most of the area by this afternoon. However, low
ceilings and some areas of fog will redevelop overnight tonight,
with reductions to IFR/LIFR possible especially across south MS.
/DL/

&&

.DISCUSSION...

Today and tonight: The surface front is now beginning to stall
roughly along an Alexandria LA to Vicksburg to Tupelo line.
Training convection along and behind this front has been ongoing
overnight across much of the Delta and has resulted in a
considerable amount of flooding from Morehouse Parish through our
SE Arkansas counties and into Washington County. More recently,
rain rates have been on a downward trend as mid/upper subsidence
increases with the departure of a mid level shortwave.
Nevertheless, the ground is very saturated across much of the
Delta and lingering heavier showers will help sustain ongoing
flooding or perhaps result in some additional flooding over the
next several hours. As a result, we'll maintain the flash flood
watch over generally the same area through noon.

Thereafter, the heavy rain threat will take a brief intermission
as the front retreats northwestward into Arkansas through
tonight. For all of our talk about heavy rain and flooding
potential over the northwest half of the area, today will be
mostly dry across the remainder of the region, including the
Jackson metro, Meridian, and the Pine Belt. What it will
be...still...is unseasonably warm. If my forecast high temps for
today verify, 5 out of 6 official climate sites would set or tie
records. Tonight, isolated to scattered showers will remain
relegated to NW/W portions of the forecast area closer to the
front, with warm and dry conditions likely across much of central
and east MS. /DL/

Friday through Wednesday:

The highly anomalous ridge (3+ SD) over the western Atlantic and
southeast CONUS will continue to transport record warm and moist
air (precipitable water 250 to 300% of normal) into the ArkLaMiss
region as we finish the work week and move into the weekend. The
primary concerns will be for the possibility of any additional
heavy rainfall over the Delta region due to the current flooding
Friday through the weekend, and for severe weather ~Saturday
night.

Recent guidance has been in pretty good agreement for a disturbance
to move from the Gulf of Mexico around the periphery of the
anticyclone and combine with daytime heating Friday to bring
shower/thunderstorm activity that could bring localized heavy
rainfall to the ArkLaMiss. It will not take much rain to cause
problems, especially in the Delta, and will indicate a continuing
flash flood threat in the HWO for mainly the northwest half of the
forecast area. A stronger shortwave trough should manage to
dampen the ridge this weekend (H500 12hr ~40m) and bring a
convective system through the forecast area late Saturday/Saturday
night. Ingredients for severe weather will exist per SPC and will
continue to reflect this in the HWO. Strong low-mid level shear
will favor QLCS/supercell development, and 0-3km shear vectors
will be favorable for and mesovortices and increasing damaging
wind/tornado threat, mainly north of the I-20 corridor.

Looking beyond the weekend, the active weather pattern will likely
continue with the threat for additional rounds of convective
precipitation over the region as the southeast CONUS ridge
rebuilds while polar air from the north reinforces the frontal
boundary and enhances moisture convergence. The potential for
additional heavy rainfall and severe weather will need to be
monitored. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       86  65  81  64 /  16   8  55  47
Meridian      84  62  81  64 /   3   5  29  34
Vicksburg     81  66  81  64 /  60  20  57  48
Hattiesburg   84  63  81  65 /  10  11  44  31
Natchez       83  66  80  66 /  28  18  57  39
Greenville    67  61  76  63 /  66  38  52  53
Greenwood     76  65  79  64 /  82  25  41  53

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until noon CST today for MSZ018-019-025-034-
     035-040-041.

LA...Flash Flood Watch until noon CST today for LAZ007>009-015-016-
     023>025.

AR...Flash Flood Watch until noon CST today for ARZ074-075.

&&

DL/EC
Hazardous weather outlook, Feb 22, 6:54 AM CST, 45 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
654 AM CST Thu Feb 22 2018

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041-
231300-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Washington-
Humphreys-Issaquena-Sharkey-
654 AM CST Thu Feb 22 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Elevated
TIMING...Today

Heavy rain resulting in continued flash flooding will continue
through this morning. Total rainfall amounts of 3 to 5 inches are
expected, with locally higher amounts possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated threat for flash flooding exists for the Delta region
from Friday into the weekend due to periods of heavy rainfall
falling on soaked ground. Locally heavy rainfall will be possible
for much of the rest of the outlook area where a limited threat
for flash flooding exists, primarily northwest of a line from Bude
to Morton to Macon in central Mississippi.

A slight risk for severe thunderstorms capable of producing
damaging wind gusts and a few tornadoes exists generally along
and north of the Interstate 20 corridor for mainly Saturday night
into early Sunday morning. A marginal risk for a few severe storms
capable of producing damaging wind gusts exists generally south of
Interstate 20 for the same time.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

LAZ024-026-MSZ028>033-037>039-043>046-048>066-072>074-231300-
Catahoula-Concordia-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
654 AM CST Thu Feb 22 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, north
central Mississippi, northeast Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated threat for flash flooding exists for the Delta region
from Friday into the weekend due to periods of heavy rainfall
falling on soaked ground. Locally heavy rainfall will be possible
for much of the rest of the outlook area where a limited threat
for flash flooding exists, primarily northwest of a line from Bude
to Morton to Macon in central Mississippi.

A slight risk for severe thunderstorms capable of producing
damaging wind gusts and a few tornadoes exists generally along
and north of the Interstate 20 corridor for mainly Saturday night
into early Sunday morning. A marginal risk for a few severe storms
capable of producing damaging wind gusts exists generally south of
Interstate 20 for the same time.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

LAZ025-MSZ026-027-036-042-047-231300-
Tensas-Grenada-Carroll-Holmes-Yazoo-Warren-
654 AM CST Thu Feb 22 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today

Heavy rain resulting in continued flash flooding will remain
possible through this morning. Total rainfall amounts of 1 to 3
inches are expected, with locally higher amounts possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated threat for flash flooding exists for the Delta region
from Friday into the weekend due to periods of heavy rainfall
falling on soaked ground. Locally heavy rainfall will be possible
for much of the rest of the outlook area where a limited threat
for flash flooding exists, primarily northwest of a line from Bude
to Morton to Macon in central Mississippi.

A slight risk for severe thunderstorms capable of producing
damaging wind gusts and a few tornadoes exists generally along
and north of the Interstate 20 corridor for mainly Saturday night
into early Sunday morning. A marginal risk for a few severe storms
capable of producing damaging wind gusts exists generally south of
Interstate 20 for the same time.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

21

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Feb 22, 2:06 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
206 AM CST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     FLASH FLOOD      7 WNW PARKDALE          33.18N 91.65W
02/22/2018                   ASHLEY             AR   DEPT OF HIGHWAYS

            AR HIGHWAY 8 IS CLOSED BETWEEN HAMBURG AND
            PARKDALE DUE TO FLASH FLOODING.

&&

DL
Special weather statement, Feb 22, 2:35 AM CST, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 AM CST THU FEB 22 2018

MSZ025-221000-
Leflore-
235 AM CST THU FEB 22 2018

...LOCALLY HEAVY RAINFALL OCCURRING ACROSS LEFLORE COUNTY...

At 235 AM CST, Doppler radar indicated locally heavy rainfall moving
across northern and central portions of Leflore County. Localized
street flooding and ponding of water is possible early this morning.

Locations that may be affected include Greenwood, Itta Bena,
Schlater, and Minter City.

Turn around, don't drown when encountering flooded roads.

LAT...LON 3381 9018 3379 9017 3376 9019 3375 9030
      3372 9031 3369 9029 3370 9026 3374 9024
      3372 9022 3372 9014 3368 9014 3365 9010
      3361 9011 3349 9010 3337 9032 3328 9045
      3381 9045
TIME...MOT...LOC 0831Z 239DEG 49KT 3367 9027

DL
Local storm report, Feb 22, 6:05 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
605 AM CST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     FLASH FLOOD      1 NNE GREENVILLE        33.40N 91.04W
02/22/2018                   WASHINGTON         MS   EMERGENCY MNGR

            SIGNIFICANT FLOODING OF ROADWAYS THROUGHOUT
            THE COUNTY.

&&

AW
Special weather statement, Feb 22, 7:19 AM CST, 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
719 AM CST THU FEB 22 2018

MSZ026-028-029-221345-
Grenada MS-Montgomery MS-Webster MS-
719 AM CST THU FEB 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRENADA...
NORTHWESTERN WEBSTER AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 745
AM CST...

At 718 AM CST, Meteorologists were tracking a strong thunderstorm
over Gore Springs, or 9 miles east of Grenada, moving east at 40 mph.

Winds near 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Embry around 745 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3372 8951 3372 8929 3363 8929 3363 8973
      3381 8974 3384 8951
TIME...MOT...LOC 1318Z 268DEG 34KT 3373 8965

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:02 PM CSTSpecial Weather StatementJANMadison28 min
Feb 21, 6:25 PM CSTSpecial Weather StatementJANMadison35 min
Feb 21, 6:47 PM CSTSpecial Weather StatementJANAttala43 min
Feb 21, 7:10 PM CSTSpecial Weather StatementJANSimpson50 min
Feb 21, 7:24 PM CSTTornado WarningJANJefferson Davis, Lawrence, Simpson24 min
Feb 21, 9:28 PM CSTFlash Flood WarningJANBolivar, Sunflower, Washington6 hr
Feb 22, 2:35 AM CSTSpecial Weather StatementJANLeflore85 min
Feb 22, 3:30 AM CSTFlash Flood WarningJANBolivar, Leflore, Sunflower, Washington5 hr
Feb 22, 7:19 AM CSTSpecial Weather StatementJANWebster26 min
Feb 22, 7:32 AM CSTFlash Flood WarningJANIssaquena, Sharkey, Warren4 hr
Feb 22, 8:28 AM CSTAreal Flood WarningJANBolivar, Sunflower, Washington9 hr
Feb 22, 9:16 AM CSTRiver Flood WarningJANCarroll, Leflore18 days
Feb 22, 11:42 AM CSTAreal Flood WarningJANIssaquena, Sharkey6 hr
Feb 22, 11:57 AM CSTAreal Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 2 more6 hr
Feb 22, 2:37 PM CSTRiver Flood WarningJANSharkey26 days
Feb 22, 5:29 PM CSTAreal Flood WarningJANWashington16 hr

Nearby

Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.